“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6534
School of Physics
  Title:   WZNW Models from Nonstandard Bilinear Forms
  Author(s): 
1.  H. Arfaei
2.  S. Parvizi
  Status:   Published
  Journal: Mod. Phys. Lett. A
  No.:  36
  Vol.:  11
  Year:  1996
  Pages:   1289-1306
  Supported by:  IPM
  Abstract:
We study the WZNW models based on nonstandard bilinear forms. We approach the problem from algebraic, perturbative and functional exact methods. It is shown that even in the case of integer k we can find irrational CFTs. We prove that when the base group is noncompact with non-Abelian maximal compact subgroup, the affine algebra representations are nonunitary.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right